# SDR AALA202301246990

- Difficulty date: January 24, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 20,208 hours, 7,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ASSIST BOTTLE PRESSURE LOW. MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
